One week ago I had to have a pain killer

Patient

Q: One week ago I had to have a pain killer injection (diclofenac 75mg) to help with ongoing served stomach pain. Since Friday I have had severe sharp pains around the injection site (upper right bottom cheek), especially when pressed or with certain movements. There is no discoloration just tissue tenderness and some swelling (slight). Please help.

Symptoms:  Pain at injection site, slight swelling and tenderness
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hello, I have a question regarding lymph nodes in the neck. On the left side of my neck I have a small lump which I'm...

Q: When they take a mans blood for testing there is something that can be high at 50 and can result in heart attack stro...

Q: I have a rash between my butt cheeks above the anus that is sore and raw in a couple spots. I was using Neosporin and...

Q: I have had typical symptoms of enlarged prostate (bph) for several years (frequent urination, some discomfort initiat...

Q: Hello, I had fallen down a flight of stairs. Later when I went to pass a stool. I notice blood in my stool. I beli...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews